# SDR 2023FA0000485

- Difficulty date: April 12, 2023
- Submitted: August 29, 2023
- Operation: General aviation
- Aircraft: N802NM
- Engine: Lyc IO360L2A
- Engine time: 1,448 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Loose
- Location: Magneto
- Part time: 1,448 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND MAGNETO IMPULSE COUPLING RIVETS LOOSE AND REPLACED WITH NEW IMPULSE COUPLING.
